Alert archive / Ohio / River Flood Warnings in 2026
River Flood Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Mar 6, 2026, 6:51 AM EST for Adams County, Ohio. It took effect at Mar 6, 2026, 7:24 AM EST. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2026, 6:51 AM EST (11:51 UTC)
- In effect from
- Mar 6, 2026, 7:24 AM EST
- Expired
- Mar 6, 2026, 11:46 AM EST
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adams County, OH
The radar
The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio Brush Creek near West Union (WUNO1).
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
185
WGUS41 KILN 061151
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington OH
651 AM EST Fri Mar 6 2026
...The National Weather Service in Wilmington has issued a Flood
Warning for the following rivers...
Ohio Brush Creek near West Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/iln.
&&
OHC001-070000-
/O.NEW.KILN.FL.W.0013.260306T1224Z-260307T0127Z/
/WUNO1.1.ER.260306T1224Z.260306T1800Z.260306T1926Z.NO/
651 AM EST Fri Mar 6 2026
...FLOOD WARNING IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Ohio Brush Creek near West Union.
* WHEN...Until this evening.
* IMPACTS...At 17.5 feet, High water on some low-lying county roads
is about one foot deep, especially along Satterfield Road in
Tiffin township. Other low lying roadways are closed or impassible
due to high water.
* ADDITIONAL DETAILS...
- Current stage unknown.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 17.4 feet this afternoon. It will
then fall below flood stage this afternoon.
- Flood stage is 16.0 feet.
&&
LAT...LON 3886 8344 3887 8340 3867 8343 3868 8347
3875 8349
$$
McGinnis1 follow-up statement
745
WGUS81 KILN 061646
FLSILN
Flood Statement
National Weather Service Wilmington OH
1146 AM EST Fri Mar 6 2026
...The Flood Warning is cancelled for the following rivers...
Ohio Brush Creek near West Union.
OHC001-061800-
/O.CAN.KILN.FL.W.0013.000000T0000Z-260306T1646Z/
/WUNO1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1146 AM EST Fri Mar 6 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Ohio Brush Creek near West Union.
* ADDITIONAL DETAILS...
- At 11:04 AM EST Friday the stage was 14.5 feet.
- Forecast...The river is expected to fall, remaining below
flood stage.
&&
LAT...LON 3886 8344 3887 8340 3867 8343 3868 8347
3875 8349
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 6, 6:37 AM EST, 14 minutes earlier. Its key messages:
- 1) Residual flooding and precipitation today. Dense fog this morning. 2) Near record temperatures possible today. 3) More showers and storms expected on Saturday with potential for severe weather. 4) An unsettled weather pattern will bring additional precipitation chances to the region Monday night through Thursday morning.
Area forecast discussion, Mar 6, 6:37 AM EST, 14 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
637 AM EST Fri Mar 6 2026
.WHAT HAS CHANGED...
Expanded the dense fog advisory.
&&
.KEY MESSAGES...
1) Residual flooding and precipitation today. Dense fog this morning.
2) Near record temperatures possible today.
3) More showers and storms expected on Saturday with potential for
severe weather.
4) An unsettled weather pattern will bring additional precipitation
chances to the region Monday night through Thursday morning.
&&
.DISCUSSION...
KEY MESSAGE 1) Residual flooding and precipitation today. Dense fog
this morning.
Some area rivers are still high and a few remain in flood. There is
additional ongoing shower activity near the Ohio River this morning.
Activity will decrease with time and shift northward. North of this
precipitation dense fog will be present.
KEY MESSAGE 2) Near record temperatures possible today.
Precipitation and clouds will decrease. Southerly flow will bring
warm conditions to the area today. Current forecast high temperatures
today are CVG 77, DAY 76, and CMH 74. Records are listed below. At
this time high temperatures are expected to stay below record values
for Saturday, however this will be dependent on precipitation
timing.
Records for March 6:
CVG 74 (1910,1973) 60 (1956)
CMH 76 (1973) 55 (1983)
DAY 74 (1910, 2022) 58 (1946, 1956)
Records for Mar 7:
CVG 79 (1974) 58 (1974)
CMH 77 (1974, 1983, 2009) 56 (1974)
DAY 76 (1974, 2000) 56 (2009)
KEY MESSAGE 3) More showers and storms expected on Saturday with potential for
severe weather.
Showers and storms will move across the region on Saturday. The best
severe potential will be across the eastern portions of the region
across central Ohio, down into the lower Scioto Valley and portions
of northern Kentucky. Cannot rule out an isolated strong to severe
storm further west from this area however. The main threat would be
damaging winds. This system looks to be progressive, however with
saturated soils, heavy downpours could lead to isolated flooding
concerns.
KEY MESSAGE 4) An unsettled weather pattern will bring additional precipitation
chances to the region Monday night through Thursday morning.
Another unsettled weather pattern develops for next week with warm
temperatures through the day on Wednesday. Colder air moves into
Wednesday night with lows dropping down into the 30s in many
locations. There is quite a bit of moisture with the Tuesday night
into Wednesday timeframe and therefore cannot rule out additional
flooding concerns.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
LIFR to MVFR conditions will start the TAF period due to fog and
stratus. Some showers will also be possible at the beginning of the
TAF period. Conditions will improve during the day today as winds
start to pick up. VFR conditions are expected by this afternoon. LLWS
will be possible tonight. Thunderstorms will be possible at the
longer KCVG TAF.
OUTLOOK...MVFR ceilings and visibilities likely along with
thunderstorms on Saturday. Gusty winds are also expected on Saturday.
MVFR conditions are possible Monday night into Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Dense Fog Advisory until 10 AM EST this morning for OHZ026-034-035-
042>046-051>056-060>062.
KY...None.
IN...Dense Fog Advisory until 10 AM EST this morning for INZ050-058-059.
&&
DISCUSSION...
AVIATION...Hazardous weather outlook, Mar 6, 3:37 AM EST, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 337 AM EST Fri Mar 6 2026 INZ075-080-KYZ089>100-OHZ073-078>082-088-070845- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-Highland- Adams-Pike-Scioto- 337 AM EST Fri Mar 6 2026 This Hazardous Weather Outlook is for southeast Indiana, northeast Kentucky, northern Kentucky, south central Ohio and southwest Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms are forecast to move across the region on Saturday. Some of these storms could be strong to severe. In addition, there could be locally heavy rainfall which would pose a renewed threat for flooding, especially in areas that remain saturated. Another system will move through Tuesday night into Wednesday bringing additional heavy rain and potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073-074-OHZ063>065-070>072-074-077-070845- Franklin-Ripley-Dearborn-Fayette-Pickaway-Fairfield-Butler-Warren- Clinton-Hocking-Hamilton- 337 AM EST Fri Mar 6 2026 This Hazardous Weather Outlook is for southeast Indiana, central Ohio and southwest Ohio. .DAY ONE...Today and tonight. Patchy dense fog will be possible this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms are forecast to move across the region on Saturday. Some of these storms could be strong to severe. In addition, there could be locally heavy rainfall which would pose a renewed threat for flooding, especially in areas that remain saturated. Another system will move through Tuesday night into Wednesday bringing additional heavy rain and potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-070845- Wayne-Fayette-Union-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Franklin-Licking-Preble- Montgomery-Greene- 337 AM EST Fri Mar 6 2026 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for east central Indiana, central Ohio and west central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms are forecast to move across the region on Saturday. Some these storms could be strong to severe. In addition, there could be locally heavy rainfall which would pose a renewed threat for flooding, especially in areas that remain saturated. Another system will move through Tuesday night into Wednesday bringing additional heavy rain and potential for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 6, 2:39 AM EST, 4 hours 12 minutes before
Special Weather Statement National Weather Service Wilmington OH 239 AM EST Fri Mar 6 2026 INZ066-OHZ026-034-035-061000- Franklin-Hardin-Mercer-Auglaize- Including the cities of Brookville, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, New Bremen, and Minster 239 AM EST Fri Mar 6 2026 ...PATCHY DENSE FOG OVERNIGHT... Patchy dense fog will be present overnight. Use caution and remain alert for rapid changes in visibility if driving overnight.
Special weather statement, Mar 6, 4:50 AM EST, 2 hours 1 minute before
Special Weather Statement National Weather Service Wilmington OH 450 AM EST Fri Mar 6 2026 INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 061300- Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason- Lewis-Fayette-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Brookville, Batesville, Milan, Versailles, Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora, Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Tollesboro, Head Of Grassy, Camp Dix, Vanceburg, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Landen, Springboro, Franklin, Wilmington, Blanchester, Chillicothe, Logan, Downtown Cincinnati, Milford, Summerside, Mount Carmel, Mount Repose, Withamsville, Mulberry, Day Heights, Georgetown, Mount Orab, Ripley, Aberdeen, Hillsboro, Greenfield, West Union, Manchester, Peebles, Seaman, Winchester, Waverly, Pike Lake, Piketon, Portsmouth, and Wheelersburg 450 AM EST Fri Mar 6 2026 ...PATCHY DENSE FOG THIS MORNING... Patchy dense fog will be present this morning. Use caution and remain alert for rapid changes in visibility if driving this morning.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 1:24 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 5 hr |
| Mar 6, 1:48 AM EST | Dense Fog Advisory | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Franklin and 11 more | 8 hr |
Nearby
River Flood Warnings in Ohio, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.